# SDR CA140314005

- Difficulty date: March 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680SOV
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAXI BEFORE TAKEOFF, THE NR 2 ENGINE WARNING CAME ON AND THE PILOT SAW TEMPERATURE DECREASING FOLLOWED BY QUICK INCREASE. IMMEDIATELY PULLED THE RT THROTTLE TO CUTOFF NOT KNOWING IF THE ENGINE WAS RE-LIGHTING OR IF THE TEMPERATURE WAS RUNNING AWAY. THE FLIGHT WAS CANCELLED.  A MOBILE REPAIR TEAM IS ENROUTE TO PERFORM THE TROUBLESHOOTING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. TC 20140314005.
